MathSciNet Relay Station
MathSciNet bibliographic data
MR537263 76C99 (58F11 82A15)
Albeverio, S.; Ribeiro de Faria, M.; Høegh-Krohn, R. Stationary measures for the periodic Euler flow in two dimensions. J. Statist. Phys. 20 (1979), no. 6, 585–595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement